Please use this identifier to cite or link to this item:
Title: Telegrapher's equation with variable propagation speeds
Author: Masoliver, Jaume, 1951-
Weiss, George H. (George Herbert), 1930-
Keywords: Física estadística
Física matemàtica
Statistical physics
Mathematical physics
Issue Date: 1994
Publisher: The American Physical Society
Abstract: All derivations of the one-dimensional telegraphers equation, based on the persistent random walk model, assume a constant speed of signal propagation. We generalize here the model to allow for a variable propagation speed and study several limiting cases in detail. We also show the connections of this model with anomalous diffusion behavior and with inertial dichotomous processes.
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.49.3852
It is part of: Physical Review E, 1994, vol. 49, núm. 5, p. 3852-3854
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
82152.pdf380.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.